Jump to content

Does tapering get more difficult when you are getting nearer to "jumping"?


Recommended Posts

I am doing okay however I THINK it is getting more difficult as I taper to a lesser amount of milligrams.

Is this the norm?

 

It is tempting to go back and take the amount I was taking a few weeks ago however I won't do that as I have tapered a good amount.  I think the lower the milligrams we are taking, the longer we should wait before we cut?

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Yes, Ashton mentions it's usually harder towards the lower doses of your taper so I think this is common. You seem to be doing really well Gail, I'm glad you're almost done with this!
Link to comment
Share on other sites

Hi,

Yes, in my case the taper was definately harder at the end but I found that the end was the worst of it.  There was alot of fear that it would get worse than it was but that is not the case. Your doing great and almost there.  Once off your true healing will begin.  You should be very proud of yourself !  Hang in there, your gonna make it !

Link to comment
Share on other sites

Thanks Star104 and Ginia.  I didn't know if I imagined this or it was harder.  I think I will stay on the .375 for another week before I cut to .25 as I don't want to go back to the beginning.  This was easier in the beginning and now it is a little tougher.  I take 3/4 of a 0.5 xanax and I take it in 3 1/4 pills throughout the day or .125 at a time....is that right? 

 

I don't want to hurry this and go backwards.  If I have to hold at this for a couple weeks, it will be okay.

 

Thanks for your help.

 

 

Gail    "This too shall pass"

Link to comment
Share on other sites

Gail,

 

I am down to 1.5 mg. and things have gotten a lot worse for me too.  The anxiety is unbearable sometimes and depression REALLY kicked in when I hit about the 3 mg. mark.  I also developed agoraphobia around the same time.  This is a symptom I didn't even have when I was first given Klonopin.  Luckily it's fleeting, so I can go out sometimes.  

 

Ginia,

 

How nice to hear that the end was the worst of it.  I hear so many stories of how much worse things get 2-4 mos. after the taper that I'm scared to death.  I hope I'm as fortunate as you.

 

Mal

Link to comment
Share on other sites

Me too...the last 1 mg has been horrific.  I am down to .5 mgs...don't ever stabilize and may just jump off even though I had planned to taper down to .25.  It's scary for me to think this can get worse.

 

Donna

Link to comment
Share on other sites

Hi Mal,

 

That is good you are down to 1.5 and I have noticed depression more than usual.  I guess we should be glad we are getting near the end of this taper.  I think we all knew it wouldn't be easy.

 

Hi Donna,

 

I don't know a lot about "jumping" however I asked last week I think it was and told it would be too early to jump at .375.  Remember it may get worse before it gets better.  I don't know enough about the medications to suggest anything other than asking the moderators/administrators.

 

We have to stay with this as the only way out is through it.  I know this is easier said than done however

I know we can do it.  Nice meeting both of you and good luck.  Maybe in a few weeks, all three of us will have "jumped". 

 

Gail  "This too shall pass"

Link to comment
Share on other sites

×
×
  • Create New...